# SDR CA070209011

- Difficulty date: January 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3026779
- Condition: Fractured
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION FOLLOWING A REPORT OF FUEL ODOR IN THE CABIN, THE ENGINE HIGH PRESSURE FUEL DELIVERY TUBE WAS FOUND CRACKED. (TC NR 20070209011)
